# SDR ASMF200409001

- Difficulty date: September 4, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 43,054 hours, 30,235 cycles
- Engine: Pwa JT8D219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 833605
- Part serial: 861
- Condition: Failed
- Location: Mlg
- Part time: 11,902 hours, 6,863 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, (SPOILER DEPLOYED) LIGHT TURNED ON. BITE TO PROXIMITY SWITCH UNIT WAS PERFORMED IAW MM 32-60-05 AND SPOILERS WERE INSPECTED IAW MM 27-62-00. RTS WAS PERFORMED AND PROXIMITY SWITCH UNIT WAS REPLACED IAW MM 32-60-05, TEST CORRECT.
